# SDR USAA040815

- Difficulty date: September 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bulkhead
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, CLIP 1 INCH CRACK, STR 19 AND STA 986 BULKHEAD.  INSTALLED CLIP IAW SRM 5-40-02.
